- -

A Hadamard product involving inverse-positive matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Hadamard product involving inverse-positive matrices

Show full item record

Gasso Matoses, MT.; Torregrosa Sánchez, JR.; Abad Rodriguez, MF. (2015). A Hadamard product involving inverse-positive matrices. Special Matrices. 3(1):193-199. doi:10.1515/spma-2015-0018

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65763

Files in this item

Item Metadata

Title: A Hadamard product involving inverse-positive matrices
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Issued date:
Abstract:
In this paperwe study the Hadamard product of inverse-positive matrices.We observe that this class of matrices is not closed under the Hadamard product, but we show that for a particular sign pattern of the inverse-positive ...[+]
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Special Matrices. (issn: 2300-7451 )
DOI: 10.1515/spma-2015-0018
Publisher:
De Gruyter Open
Publisher version: http://dx.doi.org/10.1515/spma-2015-0018
Thanks:
Research supported by Spanish DGI grant number MTM2014-58159-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record